# SDR 4511302132005

- Difficulty date: February 13, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Lear 45LEAR
- Aircraft serial: 113
- Aircraft time: 3,440 hours, 2,640 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Condition: Loose
- Location: Rt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW ADVISED, THE RIGHT PYLON OVERHEAT ILLUMINATED IN CLIMB AT FL 17.0 WITH NAC AND ANTI-ICE SELECTED TO THE OFF POSITION.  CREW REDUCED RIGHT ENGINE N1 TO 75 PERCENT FOR 1 MINUTE THEN TO IDLE FOR 2 MINUTES.  CAS MESSAGE WOULD NOT EXTINGUISH.  CREW FOLLOWED ACFT CHECKLIST AND SHUTDOWN ENGINE IN FLIGHT.  NO PAX ON BOARD.  FOUND CLAMP UNDER RT PYLON LP DUCT NEAR S-144 OVERHEAT SWITCH NOT SECURE, LEAKING AIR.  SECURED CLAMP AND RAN ENGINES AT POWER, NO LEAKS NOTED.  OPS CHECK GOOD.
